# SDR DHL2001805011

- Difficulty date: May 26, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 2213 · Flight Controller
- Part: Controller
- Part number: 1776001194
- Part serial: 0381415
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AUTOPILOT IN HDG MODE, RIGHT TURN 35 DEG BANK, LEFT TURN 25 DEG BANK.  REMOVED AND REPLACED AUTOPILOT CONTROLLER.  PERFORMED OPERATIONAL CHECK IAW MM 22-20-0.  OK FOR SERVICE.
